Vous êtes connectés en tant qu'organisateur. Cette page est en cache jusqu'à Mon, 06 Dec 2021 13:49:40 GMT. Prévisualisez la dernière m-à-j en cliquant Rafraîchir.
Déconnecter

Zach Whalen

Associate Professor
University of Mary Washington
Participe à 4 sessions
Zach Whalen is an Associate Professor at the University of Mary Washington where he teaches courses in "Digital Studies" or the intersections and overlaps between digital creativity, digital culture, and digital methodologies. Specifically, this includes courses in electronic literature, video games and culture, graphic novels, transmedia fiction, writing for digital media, and creative coding. Zach Whalen has published research on those topics, and co-edited Disability in Comic Books and Graphic Narratives (2016) with Chris Foss and Jonathan W. Gray and Playing the Past: History and Nostalgia in Video Games (2008) with Laurie N. Taylor.

Sessions auxquelles Zach Whalen participe

Mardi 14 août, 2018

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
2:00 PM
2:00 PM

Talk

Zach Whalen, University of Mary Washington (Participant.e)

Scrambled Poetics & Engineered Opacity: E-Lit Semiotics
1 heure 15 minutes, 2:00 PM - 3:15 PM

Pavillon J.-A. DeSève (DS) UQAM - DS-1420

Panel

Piotr Marecki, Jagiellonian University (Modérateur.rice)

Jamal Russell, University of California (Participant.e)

Zach Whalen, University of Mary Washington (Participant.e)

Tyler Shoemaker, UC Santa Barbara (Participant.e)

7:30 PM
7:30 PM
The Several Houses Of ....
8 minutes, 7:30 PM - 7:38 PM
  Partie de: Soirée de Performances bleuOrange

Work

Zach Whalen, University of Mary Washington (Participant.e)

Soirée de Performances bleuOrange
2 heures, 7:30 PM - 9:30 PM

Écomusée du Fier Monde - Pool

Performances

Laura Hyunjhee Kim, SEICA Human Interaction Labs / University of Colorado Boulder (Participant.e)

Marjorie Luesebrink, ELO (Participant.e)

Alex Saum Pascual, UC Berkeley (Participant.e)

Christopher Boucher, Boston College (Participant.e)

Allison Parrish, New York University (Participant.e)

Zach Whalen, University of Mary Washington (Participant.e)

Alice Van der klei, UQAM (Modérateur.rice)

Stuart Moulthrop, U. Wisconsin-Milwaukee (Modérateur.rice)

Sessions auxquelles Zach Whalen assiste

Mardi 14 août, 2018

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
8:30 AM
8:30 AM
Literature, Technology & Algorithms
1 heure 15 minutes, 8:30 AM - 9:45 AM

Pavillon J.-A. DeSève (DS) UQAM - DS-1525

Panel

Kyle Booten, Neukom Institute, Dartmouth College (Modérateur.rice)

Álvaro Seiça, University of Bergen (Participant.e)

Mark Wolff, Hartwick College (Participant.e)

Ariane Savoie, Université du Québec à Montréal et Université catholique de Louvain (Participant.e)

10:00 AM
10:00 AM
AI & Deep Learning Systems
1 heure 15 minutes, 10:00 AM - 11:15 AM

Pavillon J.-A. DeSève (DS) UQAM - DS-1540

Panel

Sofian Audry (Participant.e)

Steve Dipaola, Simon Fraser University (Participant.e)

Mily Mumford (Participant.e)

11:30 AM
11:30 AM
Mod Cyberspace, Mod the World!
1 heure, 11:30 AM - 12:30 PM

Pavillon J.-A. DeSève (DS) UQAM - DS-R510

Keynote

Scott Rettberg, University of Bergen (Modérateur.rice)

Skawennati, Aboriginal Territories in Cyberspace (Participant.e)

Jason Edward Lewis, Concordia University (Participant.e)

3:45 PM
3:45 PM

Pavillon J.-A. DeSève (DS) UQAM - DS-1420

Panel

John Cayley, Brown University (Modérateur.rice)

Allison Parrish, New York University (Participant.e)

david jhave johnston, Glia.ca (Participant.e)

Kyle Booten, Neukom Institute, Dartmouth College (Participant.e)

John Cayley, Brown University (Participant.e)

5:15 PM
5:15 PM

Écomusée du Fier Monde - Pool

Talk

Marianne Cloutier, Université de Montréal (Modérateur.rice)

Eduardo Kac, School of the Art Institute of Chicago (Participant.e)

Mercredi 15 août, 2018

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
2:00 PM
2:00 PM
Platforms and Narratives I
1 heure 15 minutes, 2:00 PM - 3:15 PM

Pavillon J.-A. DeSève (DS) UQAM - DS-1540

Panel

Anastasia Salter, University of Central Florida (Modérateur.rice)

Roman Kalinovski, Independent Scholar (Participant.e)

Leah Henrickson, Loughborough University (Participant.e)

Sarah Thorne, @theHyperlab (Participant.e)

3:45 PM
3:45 PM
E-Lit in the Classroom
1 heure 15 minutes, 3:45 PM - 5:00 PM

Pavillon J.-A. DeSève (DS) UQAM - DS-1520

Panel

Mark Marino, University of Southern California (Modérateur.rice)

Johannah Rodgers, Currently: At Large; Formerly: The City University of New York (Participant.e)

Aurelea Mahood, Capilano University (Participant.e)

Ana Machado, University of Coimbra (Participant.e)

Ana Sofia Aguilar (Participant.e)

Alice Atsuko Matsuda, Federal University of Technology of Paraná, (Participant.e)

7:30 PM
7:30 PM
Soirée de Performances bleuOrange
2 heures, 7:30 PM - 9:30 PM

Eastern Bloc - Grande Salle

Performances

Alexandra Saemmer (Participant.e)

Ottar Ormstad (Participant.e)

Alan Bigelow, Medaille College (Participant.e)

Jonathan Bélisle (Participant.e)

Philippe Boisnard, indépendant (Participant.e)

david jhave johnston, Glia.ca (Modérateur.rice)

Christopher Funkhouser (Participant.e)

Fulla Abdul-Jabbar, School of the Art Institute of Chicago (Participant.e)

Eva Quintas, TOPO - Laboratoire d'écritures numériques (Modérateur.rice)

Serge Bouchardon, Université de Technologie de Compiègne (Participant.e)